Ein Beweis des Ruffini-Abelschen Satzes.

T. Szele

Commentarii mathematici Helvetici (1947)

  • Volume: 20, page 268-269
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Szele, T.. "Ein Beweis des Ruffini-Abelschen Satzes.." Commentarii mathematici Helvetici 20 (1947): 268-269. <http://eudml.org/doc/138923>.

author = {Szele, T.},
journal = {Commentarii mathematici Helvetici},
keywords = {Linear algebra, polynomials},
pages = {268-269},
title = {Ein Beweis des Ruffini-Abelschen Satzes.},
url = {http://eudml.org/doc/138923},
volume = {20},
year = {1947},

AU - Szele, T.
TI - Ein Beweis des Ruffini-Abelschen Satzes.
JO - Commentarii mathematici Helvetici
PY - 1947
VL - 20
SP - 268
EP - 269
KW - Linear algebra, polynomials
UR - http://eudml.org/doc/138923
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.